# SDR FDEA200908263090

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2094502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INTERNAL L/E FOUND 1EA CRACK 3 INCHES LONG ON INTERNAL SKIN DOUBLER UPPER AT STA XOS 667.  REPAIR BEADED DOUBLER IAW SRM 57-10-00 FIG 71 VOL 1.
